My last day of incivek is tomorrow - thank goodness! I am so tired of eating FAT 3x/day. My question is whether people generally start feeling better after completing the incivek even though they are still on interferon/ribavirin. I have continued to work full time throughout treatment but am so tired I can hardly take my shower in the morning (Hgb about 10.5 so no change to treatment but still very tired). I am hoping this will improve over the next couple of weeks. Any feedback?
I don't think this is true for everyone, but I felt considerably better within a day or two of stopping Incivek Dec. 18th. I am still on Zofran and I am still dealing with a rash, but over all I feel much, much better. I have also lost 24 of the 25 pounds I gained on Incivek (and still losing).
Your hemoglobin may come up a little after stopping Incivek. Mine did, although mine never went below 11.1.
I took my last 2 pills 15 minutes ago and mentally feel better knowing that I don't have to get up at 6 am and choke down 20 gms.
It seems there are alot of people on this forum coming off of incivek around now (and also completing full treatment); many have responding they felt better in a few days to a few weeks. All our bodies react a little differently. For me, if I can be active physically, I am adjust the mental. Have had a rash for the past 4 weeks and it has further curtailed most physical activity.
Hope you feel better soon.
I started another thread today called "how much riba is enough"; if you have any comments, please respond there.
Now that incivek is gone, how we feel is depdendent on interferon and ribavirin.
Great news, Trixie! You must be so happy. I've heard a lot of different stories about people's responses post-INC My husband felt noticeably worse for 4 days, then on day 5 the skies parted and he felt great. He's now on week 19, and is hanging in there. Minimal rash, hgb at 13.1 (came up from 11.5 while on INC) Feels much better overall once INC ended.
Thanks for all of the feedback. I take my incivek at 5 am so have been getting up at 4:30 every day and I am so excited not to have to do that anymore! In and of itself I think that will be a big "quality of life" improvement. I'm also encouraged to hear that at least some of you did feel better post INC.
I have two doses of Incivek left and my 12 week follow-up tomorrow. I haven't had labs done since 8 weeks so I do not know what my Hgb level is. I am so tired and I feel like my muscles are not getting any oxygen. I am not getting my hopes up until I have a clearer understanding which sides are related to the Incivek and which ones are related to the Riba.
**Kudos to you for working the entire time. I arranged my schedule so I would not have to and just even maintaining the house is overwhelming! I take back every comment I have ever made implying it would be easier to stay home and work rather than work outside the home.
I felt better just knowing I didn't have to deal with the 20gms of fat 3 x a day. Then I started feeling stronger probably within 2 days after finishing. Still a little rough after shot night but were on our way...
btw, UND @12wks ~ I finished incivek 8 days ago!!!
Congratulations on just getting through the incivek and I think you will start feeling stronger soon!!!
i felt great the first 3 days after stopping incivek...then tanked hgb...but mentally i felt way better...during my incivek tx i always felt like a heavy weight slamed me in the side of my head..after stopping it was so much better...tx was much more tolerable even with hgb in the 8s...btw i kept on eating fat throughout tx...not as much as on the incivek but still a lot...i think the riba works better with fat...good luck.....billy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.